Uniform Behaviour of the Frobenius closures of ideals generated by regular sequences

Katzman, Mordechai and Sharp, Rodney Y. (2005) Uniform Behaviour of the Frobenius closures of ideals generated by regular sequences. Journal of Algebra, 295 (1). pp. 231-246. ISSN 0021-8693

Abstract

Metadata

Authors/Creators:
  • Katzman, Mordechai
  • Sharp, Rodney Y.
Copyright, Publisher and Additional Information: © 2006 Elsevier. This is an author produced version of a paper subsequently published in Journal of Algebra. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: commutative Noetherian ring; prime characteristic; Frobenius homomorphism; Frobenius closure; tight closure; (Weak) test element; Artinian module; skew polynomial ring; regular sequence; local cohomology module
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 18 Nov 2009 14:33
Last Modified: 16 Nov 2015 11:48
Published Version: http://dx.doi.org/10.1016/j.jalgebra.2005.01.025
Status: Published
Publisher: Elsevier
Identification Number: 10.1016/j.jalgebra.2005.01.025

Download

Filename: katzman9.pdf

Share / Export

Statistics